MAUDE Adverse Event Report: ICU Medical Czech Republic a. s. Portex Tubes PDT UniPerc; Tube, Tracheostomy (W/Wo Connector)

ICU Medical Czech Republic a. s. Portex Tubes PDT UniPerc; Tube, Tracheostomy (W/Wo Connector)
Catalog Number 100/897/070
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/23/2026
Type of Reportable Event Malfunction

Brand Name
Portex Tubes PDT UniPerc
Common Device Name
Tube, Tracheostomy (W/Wo Connector)
Manufacturer (Section D)
ICU Medical Czech Republic a. s.
olomoucká 306
hranice NA 753 0 1
EZ  753 01
Manufacturer Contact
reed covert
951 calle amanecer
san clemente, CA 92673
+1(224)706-2300
MDR Report Key50379893
Report Number3011237704-2026-00006
Device Sequence Number13195759
Product Code BTO
UDI-Device Identifier15019315060434
UDI-Public(01)15019315060434(17)280807(10)4408637
Combination Product (Y/N)N
Initial Reporter StateNA
Initial Reporter CountrySF
PMA/510(K) Number
K083031
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 08/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number100/897/070
Device Lot Number4408637
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/19/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown